Počet záznamov: 1  

The Kurzweil-Henstock integral for Riesz space-valued maps defined in abstract topological spaces and convergence theorems

  1. BOCCUTO, Antonio - RIEČAN, Beloslav. The Kurzweil-Henstock integral for Riesz space-valued maps defined in abstract topological spaces and convergence theorems. In Panamerican Mathematical Journal. - Lincolnwood : International Publications, 2006. ISSN 1064-9735, 2006, vol. 16, no. 4, pp. 55-63.
Počet záznamov: 1  

  Tieto stránky využívajú súbory cookies, ktoré uľahčujú ich prezeranie. Ďalšie informácie o tom ako používame cookies.